# SDR 0002429866

- Difficulty date: July 16, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 53,006 hours, 51,462 cycles
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil System
- Part time: 27,172 hours, 25,319 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT 110 KNOTS, MASTER CAUTION LIGHT AND APU LOW OIL PRESSURE WARNING ANNUNCIATED, ABORTED TAKEOFF.  MAINTENANCE PERFORMED REJECTED TAKEOFF INSPECTIONS AND REPLACED THE APU.
